# SDR UIEA200900027

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 42,795 hours, 6,403 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON "TAXI IN" THERE WAS AN ODOR OF ELECTRICAL BURNING IN THE COCKPIT.  ALSO, E/E COOLING FAN STATUS MESSAGE.  FOUND E/E FAN FAILED AND DEFERRED FAN PER MEL 21-58-4.  ALSO, PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56.  NO FURTHER TROUBLE FOUND.  NO PARTS CHANGED AT THIS TIME.
